Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4424
Title: Hopf's Lemma and two dimensional domains with corners
Authors: Sweers, Guido
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Guido Sweers, "Hopf's Lemma and two dimensional domains with corners", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996) suppl., pp. 383-419.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996) s.
URI: http://hdl.handle.net/10077/4424
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996) s.

Files in This Item:
File Description SizeFormat 
SweersRendMat28s.pdf396.29 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

732
checked on Oct 18, 2018

Download(s)

212
checked on Oct 18, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.